# SDR CALA2017102303758

- Difficulty date: October 23, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N24211
- Make and model: Boeing 737824
- Aircraft serial: 28771
- Aircraft time: 61,697 hours, 21,846 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: BR963160
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROW 26C EMERGENCY LIGHT INOP. FOUND BROKEN WIRES AT PROXIMITY FLOOR LIGHT CONNECTOR WIRE HARNESS SIDE. REPLACED WIRE HARNESS AT SEAT ROW 26C,OPS CK GOOD.
